American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] K. Auinger and B. Steinberg. On the extension problem for partial permutations. Proc. Amer. Math. Soc. 131 (2003) 2693-2703. MR 1974324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. V. Sapir and M. V. Volkov. On the joins of semigroup varieties with the variety of commutative semigroups . Proc. Amer. Math. Soc. 120 (1994) 345-348. MR 1185274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Leonid Al’shanskii and Alexander Kushkuley. Identities of the natural representation of the infinitely based semigroup . Proc. Amer. Math. Soc. 118 (1993) 931-937. MR 1132406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Patrick Dehornoy. Structural monoids associated to equational varieties . Proc. Amer. Math. Soc. 117 (1993) 293-304. MR 1107919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. Mayet. Orthosymmetric ortholattices . Proc. Amer. Math. Soc. 114 (1992) 295-306. MR 1069692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Keith A. Kearnes. On the relationship between AP, RS and CEP . Proc. Amer. Math. Soc. 105 (1989) 827-839. MR 952317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. M. Higgins. The determination of all varieties consisting of absolutely closed semigroups . Proc. Amer. Math. Soc. 87 (1983) 419-421. MR 684630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia